# SDR DHL2006780121

- Difficulty date: November 30, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 830, LBL 45 HAS CORROSION AND IS GOUGED AS MARKED.  REMOVED SEAT TRACK SECTION FROM BS 747.45 TO BS 852.95, LBL 45 AND FABRICATED NEW SEAT TRACK FROM BAC1520-841, 95" LONG, PO NR 9004051 IAW B727 SRM 53-10-2 FIG 7, 51-30-5, AND 51-30-2.  TREATED, PRIMED, AND INSTALLED TRACK SECTION PER B727 SRM 51-10-2, 51-30-2 AND 53-10-2.
